The strong Chebyshev distribution and orthogonal Laurent polynomials (Q1266087): Difference between revisions

From MaRDI portal
Set OpenAlex properties.
ReferenceBot (talk | contribs)
Changed an Item
Property / cites work
 
Property / cites work: Q4295460 / rank
 
Normal rank
Property / cites work
 
Property / cites work: Q4295462 / rank
 
Normal rank
Property / cites work
 
Property / cites work: Orthogonal Laurent-polynomials and continued fractions associated with log-normal distributions / rank
 
Normal rank
Property / cites work
 
Property / cites work: Asymptotics of orthogonal L-polynomials for log-normal distributions / rank
 
Normal rank
Property / cites work
 
Property / cites work: Q4295463 / rank
 
Normal rank
Property / cites work
 
Property / cites work: Orthogonal Polynomials on Several Intervals Via a Polynomial Mapping / rank
 
Normal rank
Property / cites work
 
Property / cites work: Q3741919 / rank
 
Normal rank
Property / cites work
 
Property / cites work: Associated Jacobi-Laurent polynomials / rank
 
Normal rank
Property / cites work
 
Property / cites work: A weight function for the associated Jacobi-Laurent polynomials / rank
 
Normal rank
Property / cites work
 
Property / cites work: Q4746039 / rank
 
Normal rank
Property / cites work
 
Property / cites work: Q3889331 / rank
 
Normal rank
Property / cites work
 
Property / cites work: Two-point Padé expansions for a family of analytic functions / rank
 
Normal rank
Property / cites work
 
Property / cites work: Orthogonal Laurent polynomials and the strong Hamburger moment problem / rank
 
Normal rank
Property / cites work
 
Property / cites work: A Strong Stieltjes Moment Problem / rank
 
Normal rank
Property / cites work
 
Property / cites work: Continued fractions with applications / rank
 
Normal rank
Property / cites work
 
Property / cites work: Q3785151 / rank
 
Normal rank
Property / cites work
 
Property / cites work: Orthogonal polynomials and some q-beta integrals of Ramanujan / rank
 
Normal rank
Property / cites work
 
Property / cites work: On the extensions of some classical distributions / rank
 
Normal rank
Property / cites work
 
Property / cites work: Asymptotic properties of orthogonal polynomials from their recurrence formula. I / rank
 
Normal rank

Revision as of 15:02, 28 May 2024

scientific article
Language Label Description Also known as
English
The strong Chebyshev distribution and orthogonal Laurent polynomials
scientific article

    Statements

    The strong Chebyshev distribution and orthogonal Laurent polynomials (English)
    0 references
    0 references
    0 references
    6 February 2000
    0 references
    This is a worked out example of a sequence of orthogonal Laurent polynomials, based on the Chebyshev polynomials. The strong Chebyshev distribution is a (symmetric) weight on \([-b,-a] \cup [a,b]\) for which all the moments exist, even for negative indices. It is obtained from the Chebyshev weight \(1/\sqrt{1-x^2}\) on \([-1,1]\) by a quadratic transformation. The corresponding Chebyshev Laurent polynomials are obtained from the Chebyshev polynomials of the first kind by using a rational change of variable. This allows the authors to explicitly find the orthogonality, the recurrence relation, and closed form expressions. The (uniform) convergence of the continued fraction associated with these Laurent polynomials is investigated. Finally, the zeros of the Chebyshev-Laurent polynomials are given explicitly. \textit{B. A. Hagler, W. B. Jones} and \textit{W. J. Thron} [Lect. Notes Pure Appl. Math. 199, 187-208 (1998)] have used the same idea to find orthogonal Laurent polynomials of Jacobi, Hermite and Laguerre types.
    0 references
    Laurent polynomials
    0 references
    Chebyshev polynomials
    0 references
    strong moment problem
    0 references

    Identifiers